Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 85, NWS Springfield, MO

March 9, 2017Howell County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 9, 2017, 5:49 PM CST for Howell County, Shannon County, Missouri. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2017, 5:49 PM CST (23:49 UTC)
Expired
Mar 9, 2017, 6:45 PM CST
In force
56 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Howell County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 6:02 PM CSTHAIL 12 N Mountain View, MOQUARTER SIZE HAIL VIA FACEBOOK JUST NORTH OF MOUNTAIN VIEW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 11:10 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1760 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS53 KSGF 092349
SVRSGF
MOC091-203-100045-
/O.NEW.KSGF.SV.W.0085.170309T2349Z-170310T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
549 PM CST THU MAR 9 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Shannon County in south central Missouri...
  Northeastern Howell County in south central Missouri...

* Until 645 PM CST

* At 549 PM CST, a severe thunderstorm was located over Summersville,
  or 11 miles north of Mountain View, moving east at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Mountain View...                  Winona...
  Birch Tree...                     Eminence...
  Summersville...                   Montier...
  Alley Spring...                   Teresita...
  Round Spring...                   West Eminence...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 9122 3689 9122 3688 9194 3705 9187
      3705 9166 3730 9164 3733 9118 3731 9116
      3726 9116 3725 9112 3720 9112 3720 9109
      3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 2349Z 265DEG 47KT 3716 9168 

HAIL...1.50IN
WIND...60MPH
 
$$

Wise
4 follow-up statements
793 
WWUS53 KSGF 100011
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
611 PM CST THU MAR 9 2017

MOC091-203-100045-
/O.CON.KSGF.SV.W.0085.000000T0000Z-170310T0045Z/
Shannon MO-Howell MO-
611 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHERN SHANNON AND NORTHEASTERN HOWELL COUNTIES...

At 611 PM CST, a severe thunderstorm was located over Birch Tree, or
11 miles east of Mountain View, moving southeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mountain View...                  Winona...
Birch Tree...                     Eminence...
Montier...                        Teresita...
West Eminence...                  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3708 9122 3689 9122 3688 9186 3705 9187
      3705 9166 3714 9144 3725 9112 3720 9112
      3720 9109 3718 9109 3714 9102 3709 9102
TIME...MOT...LOC 0011Z 295DEG 42KT 3703 9149 

HAIL...1.25IN
WIND...60MPH
 
$$

Hatch
691 
WWUS53 KSGF 100023
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
623 PM CST THU MAR 9 2017

MOC091-100033-
/O.CAN.KSGF.SV.W.0085.000000T0000Z-170310T0045Z/
Howell MO-
623 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 900 PM CST for
south central Missouri.

LAT...LON 3689 9122 3689 9166 3705 9166 3707 9142
      3708 9122
TIME...MOT...LOC 0023Z 284DEG 52KT 3696 9137 

$$

MOC203-100045-
/O.CON.KSGF.SV.W.0085.000000T0000Z-170310T0045Z/
Shannon MO-
623 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN SHANNON COUNTY...

At 623 PM CST, a severe thunderstorm was located near Winona, or 18
miles east of Mountain View, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Winona...                         Birch Tree...
Montier...                        Teresita...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3689 9122 3689 9166 3705 9166 3707 9142
      3708 9122
TIME...MOT...LOC 0023Z 284DEG 52KT 3696 9137 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
774 
WWUS53 KSGF 100031
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
631 PM CST THU MAR 9 2017

MOC203-100045-
/O.CON.KSGF.SV.W.0085.000000T0000Z-170310T0045Z/
Shannon MO-
631 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTH CENTRAL SHANNON COUNTY...

At 631 PM CST, a severe thunderstorm was located near Fremont, or 12
miles west of Van Buren, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Winona...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3689 9122 3689 9153 3699 9145 3701 9136
      3700 9122
TIME...MOT...LOC 0031Z 265DEG 47KT 3697 9124 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatch
948 
WWUS53 KSGF 100040
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
640 PM CST THU MAR 9 2017

MOC203-100050-
/O.EXP.KSGF.SV.W.0085.000000T0000Z-170310T0045Z/
Shannon MO-
640 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHANNON COUNTY
WILL EXPIRE AT 645 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM CST for
south central Missouri.

LAT...LON 3689 9122 3689 9153 3699 9145 3701 9136
      3700 9122
TIME...MOT...LOC 0040Z 265DEG 47KT 3698 9110 

$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 2:13 PM CST, 3 hours 36 minutes earlier.

Area forecast discussion, Mar 9, 2:13 PM CST, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
213 PM CST Thu Mar 9 2017

.SHORT TERM...(This evening through Friday)
Issued at 126 PM CST Thu Mar 9 2017

Strong to severe thunderstorms will be possible this afternoon
into this evening in advance of a cold front that will approach
and move through the region tonight.

Increasing instability and moisture along with steep lapse rates
and good shear will allow for the development of strong to severe
thunderstorms. Storms this afternoon will continue to show
supercell characteristics with hail to golfball size or larger
with the strongest storms which will be the main concern. Isolated
wind gusts to 60 mph and a brief tornado may be possible but less
likely.

The cold front and storms are expected to move south of the area
fairly quickly, exiting the region by midnight. Cold Canadian air
will begin to filter into the Ozarks overnight with high
temperatures Friday very early in the morning with temperatures
falling into the 30s to around 40 degrees by sunrise and only
climbing into the 40s to around 50 near the OK/AR line in the
afternoon.

.LONG TERM...(Friday Night through Thursday)
Issued at 126 PM CST Thu Mar 9 2017

Temperatures Friday night will drop in earnest as the
Canadian/Arctic air slides south across the Plains as a ridge
develops over the Rockies. The northwesterly upper level flow will
allow unhindered travel for the cold airmass. As this occurs, an
Upper level disturbance will move across the region and allow for
the development of precipitation, which at this time looks to be
primarily snow for all be the extreme southwestern portions of
Missouri.

Temperature swill fall through the the overnight hours Saturday
night and through the day Saturday as continued cold air
advection occur. As the upper level disturbance moves over the
region snow is expected to begin just after midnight and fall
through the day. The combination of Warm ground from the
unseasonably warm temperatures, Higher March sun angle and day
time processes should limit snow accumulation to 1-2 inches
mainly on grassy and elevated surfaces.

Temperatures will fall below freezing across portions of central
Missouri and the eastern Ozarks late Friday night, Saturday
morning. Reading may fall into the middle 20s across those areas
initially and remain below freezing through Sunday afternoon. The
temperatures will continue to fall and the cold air will
overspread the entire region SAturday night into Sunday morning.

Because of the unusually warm temperatures the region has seen
over the past few week and the advance growth that has occurred
across the region, Freeze Warning will be issued across central
Missouri and the Eastern Ozarks for Friday night and for all of
the Missouri Ozarks and Southeast Kansas for Saturday night. This
is almost 3-4 weeks early for this type of headline, but the
impacts to orchards, fruit trees, tender plants that have bloomed
early will be significant after coordination with area
Agricultural experts from the USDA, FSA, NRCS and Extension
agents.

Another clipper system will then move quickly across the region
Sunday night into Monday morning. This may bring a dusting of
light accumulation parts of the area but should be less than a
half inch.

A very slow warning trend is expected next week however the start
of the week will remain cool with overnight lows Monday and
Tuesday falling into the 20s again. This may result in additional
Freeze Warnings for early next week. Temps by Wednesday should
climb into the 40 and lower 50s during the day with 50s area wide
on Thursday. Overnight lows should remain above the freezing mark
these morning but will continue to monitor the strength of the
cold air mass.

Models do try and bring some additional precipitation to the area
towards the later part of next week but confidence is low at this
time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1125 AM CST Thu Mar 9 2017

Flight conditions across the region will be VFR for the most
part. SHowers and thunderstorms are expected to develop through
this afternoon and into this evening. Where storms move over area
terminal and airfield, visibilities and ceilings will fall to
MVFR or briefly IFR, however, coverage and duration will be very
limited and hard to pinpoint. Have used Vicinity wording to cover
the quick moving nature or of the storms today. For late this
evening and overnight conditions will be VFR with only scattered
high clouds.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 6 PM CST Saturday to 1 PM CDT Sunday for
     MOZ066-067-077>079-088>090-093>097-101>106.

     Freeze Warning from 10 PM CST Friday to 1 PM CDT Sunday for
     MOZ055>058-068>071-080>083-091-092-098.

KS...Freeze Warning from 6 PM CST Saturday to 1 PM CDT Sunday for
     KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Hatch
Hazardous weather outlook, Mar 9, 1:13 PM CST, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
113 PM CST Thu Mar 9 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101915-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
113 PM CST Thu Mar 9 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Elevated Fire weather risk.

DISCUSSION...

 Moisture will continue to increase this afternoon across the
area which will lead increasing instability ahead of a cold
front. Thunderstorms will continue to develop and impact the
Ozarks through this afternoon and early evening. Some of the
storms could become strong to severe with large hail and damaging
wind and an isolated tornado the main severe weather risks
expected.

Some elevated fire weather concerns will still be possible across
portions of the eastern Ozarks today, however the increasing
moisture will help to mitigate this as the afternoon progresses.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A colder, arctic air will move in behind the cold front on
Friday, with a chance of snow late Friday night into Saturday.
Some accumulating slushy wet snow will be possible across the
eastern Ozarks. Another shot of light snow will come Sunday night
into Monday morning.

A hard freeze is then expected to take place Friday night for
areas across central Missouri and the eastern Ozarks and then
Saturday night across the area with some teens across the eastern
Ozarks to mid 20s in the southwest corner of Missouri. Another
hard freeze is expected on Monday night with lows from the low to
mid 20s.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, Mar 9, 5:27 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
527 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             CARTERVILLE             37.15N 94.44W
03/09/2017  M1.75 INCH       JASPER             MO   LAW ENFORCEMENT

            CARTERVILLE POLICE DEPARTMENT IS REPORTING
            GOLF BALL SIZE HAIL.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 5:30 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             CARTERVILLE             37.15N 94.44W
03/09/2017  M2.75 INCH       JASPER             MO   FIRE DEPT/RESCUE

            BASEBALL SIZE HAIL REPORTED BY THE FIRE
            CHIEF.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 5:33 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     3 N EMINENCE            37.19N 91.36W
03/09/2017                   SHANNON            MO   PUBLIC

            TREES AND POWER LINES DOWN ACROSS ROAD.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 5:37 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             ORONOGO                 37.19N 94.47W
03/09/2017  M1.00 INCH       JASPER             MO   PUBLIC

            1.00" HAIL. VIA INTERNET SUBMISSION.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 5:38 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             3 N DIGGINS             37.22N 92.85W
03/09/2017  M1.25 INCH       WEBSTER            MO   AMATEUR RADIO

            1.25" HAIL.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 9, 5:44 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 PM CST THU MAR 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             SPRINGFIELD             37.20N 93.29W
03/09/2017  E1.25 INCH       GREENE             MO   PUBLIC

            VIA FACEBOOK.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:25 AM CSTSevere Thunderstorm WarningSGFVernon65 min
Mar 9, 12:17 PM CSTSevere Thunderstorm WarningSGFCedar, St. Clair58 min
Mar 9, 12:58 PM CSTSpecial Weather StatementSGFSt. Clair47 min
Mar 9, 1:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair68 min
Mar 9, 1:17 PM CSTSevere Thunderstorm WarningSGFSt. Clair43 min
Mar 9, 1:49 PM CSTSevere Thunderstorm WarningSGFCamden, Morgan56 min
Mar 9, 2:07 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Mar 9, 2:26 PM CSTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more70 hr
Mar 9, 2:37 PM CSTSpecial Weather StatementSGFBenton38 min
Mar 9, 2:39 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski66 min
Mar 9, 2:49 PM CSTSevere Thunderstorm WarningSGFBenton, Morgan41 min
Mar 9, 3:00 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Mar 9, 3:15 PM CSTSevere Thunderstorm WarningSGFBenton45 min
Mar 9, 3:22 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski38 min
Mar 9, 3:48 PM CSTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas57 min
Mar 9, 3:50 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
Mar 9, 4:12 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Polk48 min
Mar 9, 4:15 PM CSTSevere Thunderstorm WarningSGFBarton60 min
Mar 9, 4:17 PM CSTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Mar 9, 4:21 PM CSTSevere Thunderstorm WarningSGFDent, Phelps, Shannon, Texas54 min
Mar 9, 4:31 PM CSTSevere Thunderstorm WarningSGFJasper, Newton59 min
Mar 9, 4:43 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster47 min
Mar 9, 4:46 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence59 min
Mar 9, 4:50 PM CSTSevere Thunderstorm WarningSGFWright20 min
Mar 9, 4:59 PM CSTSevere Thunderstorm WarningSGFTexas61 min
Mar 9, 5:12 PM CSTSevere Thunderstorm WarningSGFShannon48 min
Mar 9, 5:24 PM CSTSevere Thunderstorm WarningSGFLawrence66 min
Mar 9, 5:26 PM CSTSevere Thunderstorm WarningSGFWebster, Wright47 min
Mar 9, 5:34 PM CSTTornado WarningSGFLawrence41 min
Mar 9, 5:39 PM CSTSevere Thunderstorm WarningSGFJasper, Newton66 min
Mar 9, 5:44 PM CSTSevere Thunderstorm WarningSGFDouglas61 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.